# SDR 97ZZZX3600

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- System (JASC): 6220 · Main Rotor Head
- Part: Flexure
- Part number: 222031605109
- Condition: Debonded
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION PRIOR TO INSTALLATION REVEALED SHEAR PAD TO BE DEBONDED.  PART RECEIVED BAD FROM STOCK.
